An approach to the representation of a digraph in algebraic form
Doklady Akademii Nauk, Tome 274 (1984) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_3_a0,
author = {V. N. Vorobjev},
title = {An approach to the representation of a digraph in algebraic form},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1984},
volume = {274},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a0/}
}
V. N. Vorobjev. An approach to the representation of a digraph in algebraic form. Doklady Akademii Nauk, Tome 274 (1984) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a0/